MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ WITH DCD¿ TAPERED IMPLANT 6/5 X 8.5MM; DENTAL IMPLANT
Catalog Number BNPT6585
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
It is reported that the internal fitting part of the implant was spinning and could not be embedded, so implant was removed and replaced with another product.Tooth site # 19 (universal).
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.Zimvie received one implant for evaluation.Visual evaluation of the as returned devices identified the implant and bundle cover screw with signs of use.Apparent blood/debris was observed attached to the implant's external and internal threads.The implant's platform was modified.The implant's drive feature was damaged/stripped.Dhr review was completed for the subject lot number.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined.Therefore, based on the available information, a device malfunction did occur.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.Zimvie will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
3I T3¿ WITH DCD¿ TAPERED IMPLANT 6/5 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16869048
Report Number0001038806-2023-00848
Device Sequence Number5385500
Product Code DZE
UDI-Device Identifier00844868029540
UDI-Public(01)00844868029540(17)260705(10)2021060521
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/04/2026
Device Catalogue NumberBNPT6585
Device Lot Number2021060521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic